# SDR 2006UALA02374

- Difficulty date: December 14, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 51,996 hours, 19,061 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417N5205
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY EXIT LIGHTS AT DOOR 2L, 2R AND OVERDOOR EMERGENCY LIGHT AT DOOR 2L INOP.  REPLACED BATTERY PACK AT M733.
